# SDR FDEA202502140233

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 60,105 hours, 28,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED L1 EMERGENCY OPERATION CYLINDER TO THE  PRESSURE INDICATED ON THE PLACARD.
